MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT239221A
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name:(b)(6) event site telephone: (b)(6) additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 25th september, 2024 getinge became aware of an issue with one of surgical light - maquet powerled ii.It was stated that there was a power failure and the battery supply did not work.Therefore the lights went out during the operation and the surgeon was in the dark.Only when the emergency power generator was started up for the operation did they light up again.We decided to report the issue in abundance of caution as the extinction of surgical light system during procedure may cause serious injury in case of reoccurrence.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical light - maquet powerled ii.It was stated that there was a power failure and the battery supply did not work.Therefore the lights went out during the operation and the surgeon was in the dark.Only when the emergency power generator was started up for the operation did they light up again.We decided to report the issue in abundance of caution as the extinction of surgical light system during procedure may cause serious injury in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.According to the information received by getinge, the issue occurred during surgery.According to the technician it was not possible to reproduce the fault.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated, it is not possible to determine the root cause of this failure.Maquet did not receive enough information to conduct the technical investigation.It is not possible to determine the root cause nor provide the most probable root causes.In case of new relevant information, the case will be reconsidered.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The initial reporter was operating room staff.The correction of d4 catalog #, d4 serial # and h6 component codes fields deems required.This is based on the internal evaluation.Previous d4 catalog #: ard569242911 corrected d4 catalog #: n/a previous d4 serial #: (b)(6), corrected d4 serial #: (b)(6).Previous h6 component codes: mechanical|dome||793 corrected h6 component codes: electrical and magnetic|battery||420.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20380732
Report Number9710055-2024-0000543
Device Sequence Number20834052
Product Code FTD
UDI-Device Identifier03700712412593
UDI-Public(01)03700712412593
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT239221A
Device Catalogue NumberARD569242911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown